Browse by Journal
Number of items: 2.
Garba, Salisu Mohammed and Gumel, Abba B. and Abu Bakar, Mohd Rizam (2008) Backward bifurcations in dengue transmission dynamics. Mathematical Biosciences, 25 (1). pp. 11-25. ISSN 0025-5564
Krishnarajah, Isthrinayagy and Marion, Glenn and Gibson, Gavin (2007) Novel bivariate moment-closure approximations. Mathematical Biosciences, 208 (2). pp. 621-643. ISSN 0025-5564
Universiti Putra Malaysia Institutional Repository
Currently, the collections deposited in the IR consists of Master and PhD theses, Master and PhD Project Report, Journal Articles, Journal Bulletins, Conference Papers, UPM News, Newspaper Cuttings, Patents and Inaugural Lectures.
As the policy of the university does not permit users to view thesis in full text, access is only given to the first 24 pages only.